Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2013, Article ID 298538, 8 pages
http://dx.doi.org/10.1155/2013/298538
Research Article

Full-Wave Analysis of Microstrip Antennas in Three-Layered Spherical Media

Department of Radar Engineering, Hefei Electronic Engineering Institute, 460 Huangshan Road, Hefei, Anhui 230037, China

Received 31 December 2012; Revised 29 June 2013; Accepted 16 July 2013

Academic Editor: Mugen Peng

Copyright © 2013 Tao Yu and Chengyou Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Y. Yin and M. Z. Hu, “An efficient analysis method for cylindrical ormal microstrip antenna fed by microstripline,” International Journal of Antennas and Propagation, vol. 2012, Article ID 629748, 8 pages, 2012. View at Publisher · View at Google Scholar
  2. K.-M. Luk and W.-Y. Tam, “Patch antennas on a spherical body,” IEE Proceedings H, vol. 138, no. 1, pp. 103–108, 1991. View at Google Scholar
  3. R. Shavit, “Circular polarization microstrip antenna on a conical surface,” IEEE Transactions on Antennas and Propagation, vol. 45, no. 7, pp. 1086–1092, 1997. View at Publisher · View at Google Scholar · View at Scopus
  4. B. Ke and A. A. Kishk, “Analysis of spherical circular microstrip antennas,” IEE Proceedings H: Microwaves, Antennas and Propagation, vol. 138, no. 6, pp. 542–548, 1991. View at Google Scholar · View at Scopus
  5. A. A. Kishk, “Analysis of spherical annular microstrip antennas,” IEEE Transactions on Antennas and Propagation, vol. 41, no. 3, pp. 338–343, 1993. View at Publisher · View at Google Scholar · View at Scopus
  6. A. C. de Castro Lima, J. R. Descardeci, and A. J. Giarola, “Circular microstrip antenna on a spherical surface,” Microwave and Optical Technology Letters, vol. 5, no. 5, pp. 221–224, 1992. View at Google Scholar · View at Scopus
  7. H.-T. Chen and Y.-T. Cheng, “Full-wave analysis of the annular-ring loaded spherical-circular microstrip antenna,” IEEE Transactions on Antennas and Propagation, vol. 45, no. 11, pp. 1581–1583, 1997. View at Publisher · View at Google Scholar · View at Scopus
  8. Z. D. Dai and S. Lu, Dyadic Green’s Functions in Electromagnetic Theory, Wuhan University Press, Wuhan, China, 2005.
  9. L.-W. Li, P.-S. Kooi, M.-S. Leong, and T.-S. Yeo, “Electromagnetic dyadic Green's function in spherically multilayered media,” IEEE Transactions on Microwave Theory and Techniques, vol. 42, no. 12, pp. 2302–2310, 1994. View at Publisher · View at Google Scholar · View at Scopus
  10. S. K. Khamas, “Moment method analysis of an Archimedean spiral printed on a layered dielectric sphere,” IEEE Transactions on Antennas and Propagation, vol. 56, no. 2, pp. 345–352, 2008. View at Publisher · View at Google Scholar · View at Scopus
  11. Z. Šipuš, P.-S. Kildal, R. Leijon, and M. Johansson, “An algorithm for calculating Green's functions of planar, circular cylindrical, and spherical multilayer substrates,” Applied Computational Electromagnetics Society Journal, vol. 13, no. 3, pp. 243–254, 1998. View at Google Scholar · View at Scopus
  12. Z. Sipus, S. Skokic, M. Bosiljevac, and N. Burum, “Study of mutual coupling between circular stacked-patch antennas on a sphere,” IEEE Transactions on Antennas and Propagation, vol. 56, no. 7, pp. 1834–1844, 2008. View at Publisher · View at Google Scholar · View at Scopus
  13. S. K. Khamas, “Electromagnetic radiation by antennas of arbitrary shape in a layered spherical media,” IEEE Transactions on Antennas and Propagation, vol. 57, no. 12, pp. 3827–3834, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. S. K. Khamas, “Asymptotic extraction approach for antennas in a multilayered spherical media,” IEEE Transactions on Antennas and Propagation, vol. 58, no. 3, pp. 1003–1008, 2010. View at Publisher · View at Google Scholar · View at Scopus
  15. S. K. Khamas, “A generalized asymptotic extraction solution for antennas in multilayered spherical media,” IEEE Transactions on Antennas and Propagation, vol. 58, no. 11, pp. 3743–3747, 2010. View at Publisher · View at Google Scholar · View at Scopus
  16. M. N. M. Yasin and S. K. Khamas, “Measurements and analysis of a probe-fed circularly polarized loop antenna printed on a layered dielectric sphere,” IEEE Transactions on Antennas and Propagation, vol. 60, no. 4, pp. 2096–2100, 2012. View at Publisher · View at Google Scholar · View at Scopus
  17. K. A. Michalski and D. Zheng, “Electromagnetic scattering and radiation by surfaces of arbitrary shape in layered media—II: implementation and results for contiguous half-spaces,” IEEE Transactions on Antennas and Propagation, vol. 38, no. 3, pp. 345–352, 1990. View at Publisher · View at Google Scholar · View at Scopus